# SDR 0101216743

- Difficulty date: February 20, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 71,791 hours, 17,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN LT FRAME INNER STRAP AT BS 2231 STR 25L.  REPAIRED PER EA 67-165014.
